# SDR DXTA200601216

- Difficulty date: January 26, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259050
- Aircraft time: 8,456 hours, 5,602 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brake Assy
- Condition: Hot
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

REPEAT WRITE-UP.  AFTER LOW SPEED 60KT ABORTED TAKEOFF, LEFT BRAKE ASSEMBLY WAS VERY HOT AND SMOKING.  LARGE TEMP DIFFERENCE BETWEEN LEFT (HOT) AND RIGHT (COOLER) BRAKES.  NO DRAG OR SWERVE FELT AS BRAKES WERE APPLIED.  PERFORMED ALL MAINTENANCE PROCEDURE CHECKS, CHECKED OK.  TAXI CHECKED OK, NO DISCREPANCIES NOTED.  WORK DONE IAW HAWKER 1000 MM CH 32-40-00.
